Hi i was diagnosed with mild crohns about 20 years ago when i was about 40. The only symtoms are diarrhea which gets worse until i have to take prednisalone(steroid)This stops the diarrhea but i have to keep taking the steroids for at least 6 weeks or it just returns. I have had regular blood tests and colonoscopys,all ok.I take Dipentum for this but it seems to make the symtoms worse so tend to avoid it.When i was first diagnosed i was a regular alcohol drinker and think that that was the real reason for the diarrhea but it has become chronic although i dont drink much nowadays. My main worry is the effect of taking steroids over a long period and wish i could get off it. Can anybody help please?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?